# SDR C77A2020012800005

- Difficulty date: December 6, 2019
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N204NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 170000477
- Aircraft time: 13,409 hours, 8,429 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EO E175-53MR-473 REV IR IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO REPAIR CORROSION DAMAGE TO THE FORWARD FUSELAGE RH IB SEAT TRACK BEAM UPPER FLANGE (P/N 170-03263-001) AT FR16 WITH A CUTOUT AND DOUBLER REPAIR PER SRM PART II 53-10-10 REPAIR 01P. THE RH IB SEAT TRACK BEAM IS NOT CLASSIFIED AS FATIGUE CRITICAL STRUCTURE (FCS), BUT IT IS CLASSIFIED AS PRIMARY STRUCTURE. ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED AS A MAJOR REPAIR DUE TO STRENGTH RESTORATION OF PRIMARY STRUCTURE. SUPPLEMENTAL FOLLOW-ON INSPECTIONS OF THIS REPAIR ARE NOT REQUIRED PER SRM PART II 53-10-10 REPAIR 01P.RIGHT SEAT TRACK AROUND FLOORBOARD SCREW HOLE AT FRAME 16, X= 186", Y= +12", Z= -19"W.O.#2759831286
